Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Fatigue in right shoulder. No relief from medication. Suggest

dear doctor i feel tiredness/fatigue in my right Shoulder SINCE LAST 1Month. I am taking
1-NOBEL-MR(Paracitamol-325mg+Nimesulide-100mg+Tizanadine-2mg) BD

2-CARNI-Q(L-Carnitine–500mg+Coenzyme Q10–50mg+Astaxanthin–8mg+Lycopene–2500mcg+ZINC–5mg) OD

3-NEWBONA PLUS(calcium carbonate calcitriol+pyridixine+methylcobalamin+folic acid ) OD

But after taking Medicines for 6days still problem is 40% cured . What Should i do??
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The fatigue in the right shoulder is likely to be related to posture or a muscle spasm in the area. Taking a mild pain killer and hot fomentation will help in reducing the symptoms in few days.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor